I WAS USING FOR COUPLE YEARS AND WAS DOING A GREAT JOB... dR SWITCHED ME ... IS IT TRUE THAT A 70 YR OLD SHOULDNT TAKE IT... THANKS ,pATRIC
Hi, as Laurie has said, Citalopram has been linked to heart issues, and doctors keep a closer watch when it is used in high doses or in older patients. My mother takes it, she is 64, and she has regular heart checks as she has AF (Atrial Fibrilation). Her doctor thinks the benefits outweigh the risks. Also, i take it at a dose of 60mg. Both of my parents have heart conditions, so i am also monitored, but again, my doctor can see how much it is helping me. If you feel very strongly about your medication being changed, discuss it with your doctor.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2012 • 6 answers
Posted 14 Aug 2013 • 2 answers
Posted 4 Jan 2016 • 2 answers
Posted 24 Feb 2016 • 1 answer
Posted 31 Mar 2016 • 2 answers